# SDR QXEA0003051

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 31,220 hours, 37,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Damaged
- Location: Row 12 - 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EVACUATION PATH LIGHTING NEAR ROW 12, 13 AND 14 WAS FOUND INOPERATIVE.  UPON INSPECTION, FOUND DAMAGED WIRING HARNESS ON SEAT 14AB.  REMOVED AND REPLACED SEAT 14AB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
